DSpace
 

EPrints@IIT Delhi >
Faculty Research Publicatons  >
Electrical Engineering >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/1724

Title: On fast evaluation of bivariate polynomials at equispaced arguments
Authors: Roy, S C D
Minocha, S
Keywords: recursive evaluation
2D polynomial
Issue Date: 1992
Citation: Signal Processing, IEEE Transactions on, 40(7), 1813 - 1816p.
Abstract: The initial value problem arising in the recursive evaluation of a 2D polynomial at equispaced points is treated in detail; the results facilitate efficient implementation of Bose's recursive algorithm. The computational complexity is compared with that involved in a direct computation, and some general observations are made for an alternative scheme proposed by X. Nie and R. Unbehauen
URI: http://eprint.iitd.ac.in/dspace/handle/2074/1724
Appears in Collections:Electrical Engineering

Files in This Item:

File Description SizeFormat
royfas1992.pdf53.52 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback